# SDR UALA2011102405729

- Difficulty date: October 23, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 83,654 hours, 9,493 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE ARE SOME LOOSE WIRES ON FLOOR BY JUMPSEAT AT DOOR 3L.  SEAT ESCAPE PATH LT LOOSE, SECURED SAME.  OPS CHECKED OKAY.
